# SDR DL72S991632

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Skin
- Part number: 651622187
- Condition: Crack
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN CUT TO FACILITATE MAINTENANCE.  REPAIRED PER M/M 57-54-0 FIG 801.
